# SDR USAA051135

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM T-CAP CORRODED STATION 312 LBL 10 TO RBL 36.  T-CAP REPLACED IAW SRM 53-10-51-2R-5, DEFECT SIZE: 2" X 6".
